# SDR 97ZZZX562

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N223JW
- Make and model: Beech H-18
- Aircraft serial: BA716
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 111716AX5XX9
- Condition: Deteriorated
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF RIGHT EXHAUST, FOUND DUCT BADLY DETERIORATED AND COLLAPSED.  OLD DUCT APPEARED TO BE SINGLE WALL SCAT HOSE.  NEW DUCT WAS DOUBLE WALLED, HEAVIER, AND BLACK INSTEAD OF ORANGE.  REPLACED DUCT.  42.4 HRS SINCE ANNUAL.
